MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that an ar-3350-4030 scope mount has broken off.Another device was used to complete the case.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-3350-4030 serial/batch number (b)(6) was received for evaluation.Functional testing could not be conducted due to the damage to the device.A visual evaluation revealed that the scope adapter had broken off.The most likely cause for the reported failure is a user error mishandling the device.

Brand Name
HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19192180
Report Number1220246-2024-02462
Device Sequence Number8473812
Product Code HRX
UDI-Device Identifier00888867029637
UDI-Public00888867029637
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Device Catalogue NumberAR-3350-4030
Device Lot Number15026766
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown